Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Aug 20, 2014, 3:19 PM EDT for Lewis County, New York. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2014, 3:19 PM EDT (19:19 UTC)
- Expired
- Aug 20, 2014, 4:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Buffalo, NY
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 37 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
162 WWUS81 KBUF 201919 SPSBUF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 319 PM EDT WED AUG 20 2014 NYZ007-008-202000- JEFFERSON NY-LEWIS NY- 319 PM EDT WED AUG 20 2014 ...A STRONG THUNDERSTORM MOVING SLOWLY OVER JEFFERSON COUNTY WITH HEAVY RAIN... * AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED NEAR WEST CARTHAGE...AND MOVING NORTHEAST AT 5 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... FORT DRUM... BLACK RIVER... DEFERIET... OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. LAT...LON 4425 7567 4410 7535 4385 7566 4397 7590 $$ REYNOLDS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 20, 2:22 PM EDT, 57 minutes earlier.
Area forecast discussion, Aug 20, 2:22 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 222 PM EDT WED AUG 20 2014 .SYNOPSIS... A SLOW MOVING FRONTAL BOUNDARY WILL BE FOUND ACROSS THE LOWER LAKES REGION THROUGH THURSDAY...AND WILL ACT AS THE FOCUS FOR OCCASIONAL SHOWERS AND SCATTERED THUNDERSTORMS. WHILE A FEW LEFTOVER SHOWERS OR THUNDERSTORMS MAY LINGER INTO FRIDAY AND SATURDAY...MUCH OF THOSE TWO DAYS WILL BE RAIN FREE WITH SEASONABLE TEMPERATURES CONTINUING. && .NEAR TERM /THROUGH TONIGHT/... 18Z REGIONAL SURFACE ANALYSIS SHOWS BROAD LOW PRESSURE CENTERED OVER LAKE HURON...WITH ITS ATTENDANT WARM FRONTAL BOUNDARY DRAPED SOUTHEASTWARD INTO WESTERN NEW YORK. WHILE SHOWER AND THUNDERSTORM ACTIVITY HAS BEEN SLOW TO DEVELOP OUT IN ADVANCE OF THE WARM FRONT TODAY...RECENT RADAR IMAGERY SUGGESTS THAT SOME SEMBLANCE OF A BROKEN SWATH OF SHOWERS AND EMBEDDED THUNDER IS BEGINNING TO TAKE SHAPE FROM THE GENESEE VALLEY EASTWARD INTO CENTRAL NEW YORK... WITHIN A REGION OF GREATER INSTABILITY AND JUST AHEAD OF A MODEST MID LEVEL SHORTWAVE. MEANWHILE FURTHER TO THE WEST...ONLY WIDELY SCATTERED RETURNS ARE FOUND ACROSS FAR WESTERN NEW YORK...EASTERN LAKE ERIE...AND NEARBY SOUTHERN ONTARIO AT THE PRESENT TIME. WITH CONTINUED DAYTIME HEATING AND MOISTENING...EXPECT SHOWERS AND SCATTERED THUNDERSTORMS TO GRADUALLY BECOME MORE WIDESPREAD FROM THE GENESEE VALLEY EASTWARD...WHERE INSTABILITY WILL BE MORE FAVORABLE AND THE BULK OF THE FORCING FROM THE AFOREMENTIONED MID LEVEL SHORTWAVE WILL BE LOCATED. MEANWHILE TO THE WEST OF THIS...ANY ACTIVITY SHOULD BE MUCH MORE SCATTERED THROUGH THE BALANCE OF THE AFTERNOON. WITH TALL SKINNY CAPE PROFILES AND WEAK WIND FIELDS IN PLACE ALONG WITH THE MOIST ENVIRONMENT...LOCALLY HEAVY RAINFALL WILL STILL BE THE BIGGEST THREAT FROM ANY STORMS OR HEAVIER SHOWERS...WHILE CHANCES FOR SEVERE WEATHER LIKELY REMAIN VERY LOW. OTHERWISE...EXPECT SEASONABLE TEMPERATURES ALONG WITH INCREASING HUMIDITY LEVELS TODAY...WITH MOST AREAS SEEING HIGH TEMPS RANGING BETWEEN THE MID 70S AND LOWER 80S...AND DEWPOINTS CLIMBING INTO THE MID 60S. THIS ACTIVITY WILL PUSH EASTWARD THIS EVENING AS THE WARM FRONT AND FOCUSING BOUNDARY SHIFTS EASTWARD. BEHIND THE WARM FRONT THERE MAY BE ENOUGH LATE DAY INSTABILITY...WHICH WHEN COMBINED WITH THE LIFT OF THE NEARING UPPER LEVEL LOW TO BRING CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS WNY THIS EVENING. BY LATE OVERNIGHT THE BULK OF SHOWERS AND THUNDERSTORMS SHOULD BE TOWARDS THE EAST IN PROXIMITY TO THE STALLING WARM FRONT...WITH JUST A FEW SCATTERED SHOWERS OVER WNY UNDER THE UPPER LEVEL LOW. TEMPERATURES TODAY WILL PUSH TO NORMAL...OR EVEN ABOVE NORMAL DESPITE THE MOSTLY CLOUDY SKIES. THIS BE UPPER 70S TO LOWER 80S FOR THE REGION...WITH 80S MOST LIKELY TOWARDS THE FINGER LAKES AND EASTERN LAKE ONTARIO REGION WHERE SOME MORNING SUNSHINE WILL BE FOUND. TONIGHT A MILD AND MUGGY NIGHT IS EXPECTED WITH LOWS IN THE 60S WITH A MOSTLY CLOUDY SKY. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... A SPLIT FLOW FEATURING A PSEUDO REX BLOCK OVER THE GREAT LAKES WILL BREAK DOWN AT THE START OF THIS PERIOD...AS ANOMALOUSLY STRONG H25 WINDS RACING OUT OF THE DESERT SOUTHWEST WILL CROSS THE NORTHERN PLAINS AND KICK OUT THE DOWNSTREAM CYCLONE. A BURGEONING RIDGE WILL TAKE SHAPE OVER THE MISSISSIPPI VALLEY IN THE WAKE OF THE DEPARTING UPPER LEVEL DISTURBANCE...AND THIS WILL LEAD TO GENERAL IMPROVEMENT OVER OUR REGION. IN TERMS OF SENSIBLE WEATHER...OUR TEMPERATURES WILL AVERAGE ABOVE NORMAL INTO AT LEAST THE UPCOMING WEEKEND WITH MODERATELY HIGH HUMIDITY. THE ILL DEFINED REMNANTS OF AN H5 LOW IN THE VCNTY OF GEORGIAN BAY THURSDAY MORNING WILL TRACK TO THE EAST ACROSS LAKE ONTARIO DURING THE COURSE OF THE DAY. MEANWHILE THE ASSOCIATED WEAK SFC REFLECTION WILL DRAG ONE LAST FRONTAL BOUNDARY ACROSS THE EASTERN PORTION OF OUR FORECAST AREA. THE LIFT PROVIDED BY THESE SYNOPTIC FEATURES... COMBINED WITH AN UNSTABLE AIRMASS WILL TRANSLATE INTO MORE SHOWERS AND THUNDERSTORMS...WITH THE MOST WIDESPREAD ACTIVITY BEING FOUND EAST OF THE GENESEE VALLEY WHERE THE STRONGEST FORCING NEAR THE SFC FRONT WILL BE FOUND. PWAT VALUES OF 1.5 TO 1.75 WILL BE A LITTLE LOWER THAN THE PREVIOUS DAY...BUT LIGHT STEERING WINDS EAST OF ROCHESTER WILL PERSIST...SO THERE WILL BE A CONTINUED CHANCE FOR SOME SLOW MOVING MODERATE TO HEAVY DOWNPOURS. WHILE THE ABUNDANCE OF CLOUD COVER WILL HOLD TEMPS DOWN SOMEWHAT...A WARM AIRMASS WITH H85 TEMPS IN THE MID TEENS (C) SHOULD ENABLE MAX TEMPS TO REACH THE UPPER 70S TO NEAR 80. THE MODERATELY HUMID AIRMASS WILL MAKE IT FEEL WARMER AS WELL...ESPECIALLY AFTER OUR RECENT STRETCH OF FALL LIKE WEATHER. THE SHORTWAVE AND SUPPORTING H5 TROUGH WILL PUSH EAST-SOUTHEAST AWAY FROM OUR FORECAST AREA THURSDAY NIGHT. THIS WILL ENCOURAGE THE LEFTOVER SHOWERS TO END FROM WEST TO EAST DURING THE COURSE OF NIGHT WHILE SLIGHTLY DRIER AIR WILL ALLOW TEMPERATURES TO DROP A FEW DEGREES LOWER (UP 50S-LOW 60S) THAN THE PREVIOUS NIGHT. ON FRIDAY...AN INTERESTING SYNOPTIC PATTERN WILL TAKE SHAPE TO OUR WEST. AN AMPLIFYING H5 RIDGE WILL BE FOUND OVER THE MISSISSIPPI VALLEY AND UPPER GREAT LAKES...AND THIS WILL OVERLAY AN AREA OF WEAKNESS IN THE LOWER LEVELS. THE MID LEVEL DISTURBANCE WILL SHARPEN A THERMAL BOUNDARY THAT WILL BE ALIGNED FROM LAKE SUPERIOR TO CENTRAL LAKE ERIE. WHILE SHOWERS AND THUNDERSTORMS WILL LIKELY FOCUS IN THE VCNTY OF THIS BOUNDARY TO OUR WEST...OUR FORECAST AREA SHOULD BE MAINLY RAIN FREE. SINCE A CONDITIONALLY UNSTABLE AIRMASS WILL STILL BE IN PLACE OVER OUR REGION THOUGH...CANNOT RULE OUT A SHOWER OR ISOLATED THUNDERSTORM...PARTICULAR IN THE AFTERNOON. WILL THUS MAINTAIN LOW CHC POPS FROM CONTINUITY. FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT...THE H5 RIDGE WILL CONTINUE TO AMPLIFY OVER THE UPPER GREAT LAKES WHILE A STRONG SFC HIGH OVER EASTERN QUEBEC WILL SETTLE ACROSS NEW ENGLAND AND EASTERN NEW YORK. THIS BLOCKING PATTERN WILL KEEP A THERMAL BOUNDARY IN PLACE FROM LAKE HURON TO LAKE ERIE AND WRN PENNSYLVANIA...WHERE IT WILL CONTINUE TO FOCUS MAINLY DIURNALLY DRIVEN CONVECTION. THE BULK OF OUR FORECAST AREA SHOULD THUS BE RAIN FREE...PARTICULARLY EAST OF THE GENESEE VALLEY. && .LONG TERM /SUNDAY THROUGH TUESDAY/... THERE IS HIGH CONFIDENCE THAT THIS PERIOD WILL FEATURE ABOVE NORMAL TEMPERATURES AND DRY WEATHER AS A 593DM H5 RIDGE CENTERED OVER THE OHIO VALLEY WILL EXTEND NORTH ACROSS THE LOWER GREAT LAKES. AT THE SFC...HIGH PRESSURE WILL REMAIN ANCHORED IN THE VCNTY OF CAPE COD. HIGH TEMPERATURES DURING THIS PERIOD WILL BE IN THE MID TO UPPER 70S SUNDAY AND MONDAY...CLOSE TO 80 IN MANY AREAS MONDAY...AND THE LOWER 80S FOR MOST ON TUESDAY. OVERNIGHT LOWS WILL BE WITHIN A COUPLE DEGREES OF 60. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... THROUGH THURSDAY...BROAD LOW PRESSURE OVER LAKE HURON WILL SLOWLY DRIFT EAST TO LAKE ONTARIO AND GRADUALLY WEAKEN...WHILE PUSHING AN ASSOCIATED WARM FRONTAL BOUNDARY OVER WESTERN NEW YORK NORTHEASTWARD INTO LAKE ONTARIO AND CENTRAL NEW YORK. OCCASIONAL SHOWERS AND EMBEDDED THUNDERSTORMS WITH LOCALIZED BRIEF MVFR/IFR WILL PERIODICALLY AFFECT AREAS OUT AHEAD OF THIS BOUNDARY...WHILE MUCH MORE SCATTERED CONVECTION WILL BE THE GENERAL RULE BEHIND IT. OUTSIDE OF ANY CONVECTION...CONDITIONS WILL GENERALLY BE VFR...SAVE FOR LATER TONIGHT AND EARLY THURSDAY WHEN SOME MVFR CIGS MAY DEVELOP ACROSS THE HIGHER TERRAIN AND NEAR KBUF/KIAG...AND SOME MORE GENERAL MVFR VSBYS IN PATCHY FOG WILL LIKELY DEVELOP WITH LIGHT WINDS IN PLACE AND NOCTURNAL COOLING OF OUR MOIST AIRMASS. OUTLOOK... THURSDAY NIGHT...VFR/MVFR WITH CHANCES FOR SHOWERS/STORMS DIMINISHING FROM WEST TO EAST. FRIDAY AND SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS. SUNDAY AND MONDAY...MAINLY VFR. && .MARINE... WEAK LOW PRESSURE WILL MOVE FROM THE CENTRAL LAKES THIS MORNING TO NEAR THE WEST END OF LAKE ONTARIO BY THURSDAY MORNING WHERE IT WILL DISSIPATE IN PLACE. A WARM FRONT EXTENDING FROM THIS LOW WILL SLOWLY PASS NORTHWARD ACROSS THE LAKE TONIGHT. THE PRESSURE GRADIENT WILL REMAIN WEAK THROUGH THE END OF THE WEEK WITH RELATIVELY LIGHT WINDS AND FLAT WAVE ACTION. A FEW THUNDERSTORMS ARE POSSIBLE TODAY THROUGH THURSDAY WHICH MAY PRODUCE LOCALLY HIGHER WINDS AND WAVES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJR/THOMAS NEAR TERM...JJR/THOMAS SHORT TERM...RSH LONG TERM...RSH AVIATION...JJR MARINE...JJR/THOMAS
Hazardous weather outlook, Aug 20, 4:54 AM EDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 454 AM EDT WED AUG 20 2014 NYZ001>003-010>014-019>021-085-210900- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 454 AM EDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. OCCASIONAL SHOWERS AND SCATTERED THUNDERSTORMS WILL SLOWLY CROSS THE REGION TODAY AND TONIGHT. A FEW OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL RESULTING IN MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-210900- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 454 AM EDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. OCCASIONAL SHOWERS AND SCATTERED THUNDERSTORMS WILL SLOWLY CROSS THE REGION LATER TODAY AND TONIGHT. A FEW OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL RESULTING IN MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OCCASIONAL SHOWERS AND SCATTERED THUNDERSTORMS WILL REMAIN OVER THE REGION ON THURSDAY. A FEW SLOW MOVING STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL RESULTING IN MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-210900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 454 AM EDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
In the hours before
Special weather statement, Aug 20, 3:19 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 319 PM EDT WED AUG 20 2014 NYZ007-008-202000- JEFFERSON NY-LEWIS NY- 319 PM EDT WED AUG 20 2014 ...A STRONG THUNDERSTORM MOVING SLOWLY OVER JEFFERSON COUNTY WITH HEAVY RAIN... * AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED NEAR WEST CARTHAGE...AND MOVING NORTHEAST AT 5 MPH. * SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE... FORT DRUM... BLACK RIVER... DEFERIET... OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. LAT...LON 4425 7567 4410 7535 4385 7566 4397 7590 REYNOLDS
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 10:33 PM EDT | Special Marine Warning | BUF | 87 min | |
| Aug 19, 10:44 PM EDT | Special Weather Statement | BUF | Chautauqua | 91 min |
| Aug 20, 3:53 PM EDT | Special Weather Statement | BUF | Jefferson | 52 min |
| Aug 20, 5:20 PM EDT | Special Weather Statement | BUF | Chautauqua | 55 min |
| Aug 20, 5:55 PM EDT | Special Weather Statement | BUF | Jefferson | 65 min |
| Aug 20, 6:18 PM EDT | Special Weather Statement | BUF | Chautauqua | 57 min |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.